# SDR VTZA9909427

- Difficulty date: June 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N627BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7233
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: 7179015
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 7719 - IAD-JAX - DURING CLIMB, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO GEAR DISAGREE LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED GEAR SELECTOR CONTROL.  MAINTENANCE PERFORMED GEAR SWINGS.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
